Encuadernación Avdeeva Maria, Dong Li, Sinai Yakov G.// Bannai Eiichi, Bannai Etsuko//Dmitrii A.Frolenkov Dmitrii A., Kan Igor D. Moscow Journal of Combinatorics and Number Theory. 2014. Vol.4, Iss.1: New limiting distributions for the Mobius function//Tight t-designs on two concentric spheres//A strengthening of a theorem of Bourgain-Kontorovich II
Id: 189475
9.9 EUR

Moscow Journal of Combinatorics and Number Theory.
2014. Vol.4, Iss.1: New limiting distributions for the Mobius function//Tight t-designs on two concentric spheres//A strengthening of a theorem of Bourgain-Kontorovich II Vol.4, Iss.1

URSS. 120 pp. (English). ISBN 978-5-453-00078-4.
  • Rústica
Hardcopy. If you buy this issue we can send also a pdf version of the issue free of charge.

Resumen del libro

The aim of this journal is to publish original, high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas. One volume of four issues is published annually.

1. Новые предельные распределения для функции Обиуса Мария Авдеева (Принстон), Донг Ли (Ванкувер), Яков Г. Синай (Принстон, Москва)

2. Плотные $ t $ -дизайны на двух концентрических сферах Eiichi Bannai (Шанхай), Etsuko Bannai (Фукуока)

3....(Información más detallada) Усиление теоремы Бургейна - Конторович И. И., Дмитрий А. Фроленков (Москва), Игорь Д. Кан (Москва)


Indice
Chapter 1.New limiting distributions for the M\"obius function Maria Avdeeva (Princeton), Dong Li (Vancouver), Yakov G. Sinai (Princeton, Moscow)
Chapter 2.Tight $t$-designs on two concentric spheres Eiichi Bannai (Shanghai), Etsuko Bannai (Fukuoka)
Chapter 3.A strengthening of a theorem of Bourgain–Kontorovich II Dmitrii A. Frolenkov (Moscow), Igor D. Kan (Moscow)